Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Birmingham, AL

July 9, 2016Fayette County, Alabama

NWS Birmingham, AL issued this special weather statement at Jul 9, 2016, 3:49 PM CDT for Fayette County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 3:49 PM CDT (20:49 UTC)
Expired
Jul 9, 2016, 4:30 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL

County Fayette County, AL

The radar

The Columbus AFB radar (KGWX), 71 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WWUS84 KBMX 092049
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT SAT JUL 9 2016
 
ALZ013-092130-
FAYETTE AL-
349 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 430 PM
CDT...

AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BANKSTON...OR NEAR FAYETTE...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTE...BERRY...BELK...BANKSTON...BOLEY SPRINGS...
FOWLERS CROSSROADS...RICHARD ARTHUR FIELD...
FAYETTE COUNTY PUBLIC LAKE...
STONE WALL AND BEVILL STATE COLLEGE FAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3387 8762 3387 8753 3369 8753 3369 8742
      3365 8742 3360 8750 3361 8763 3358 8763
      3358 8767 3352 8767 3352 8782 3366 8794
TIME...MOT...LOC 2049Z 234DEG 27KT 3365 8773 

$$

32/DAVIS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:33 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 9, 3:33 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
333 PM CDT SAT JUL 9 2016

.DISCUSSION...

Expect thunderstorms to weaken considerably after sunset with
isolated showers after 10 pm tonight. A short wave trof axis near
the Alabama and Tennessee state line will shift slowly southward
overnight and stall out near the I-59 corridor on Sunday. The trof
axis will provide a focus for scattered to numerous convection
Sunday afternoon, mainly along and south of I-20. The trof axis
will weaken by Monday with a west to southwest upper flow
persisting through Wednesday. A pocket a deeper moisture will
reside along the upper trof axis and allow for storms to develop,
mainly in the afternoons, with better rain chances across the
northern counties. Towards the end of the work week, a short wave
trof will push off the Atlantic coast and the upper flow will
become northwest over Alabama. This pattern could bring some
organized systems into Alabama, but not enough confidence to go
anything higher than 30-40 percent.

Temperatures will finally cool off on Sunday, enough to keep
highs below 90 degrees across the northern counties, and lower 90s
forecast across the south. This should keep us below heat advisory
criteria for a few days. Heat indices will creep up close to 105
degrees again by Wednesday and into Friday, mainly across the
southern counties.

58/rose

&&

.AVIATION...
18Z TAF Discussion.

Scattered to numerous showers and storms will continue this
afternoon. Added a TEMPO for TSRA at MGM/TOI/TCL where the
greatest near-term chances of TSRA are, with VCTS elsewhere.
Storms will be capable of gusty winds. Storms will diminish
overnight. Some fog may be possible tonight depending on where the
heaviest rainfall is. This will be re-evaluated in the next TAF
issuance.

32/Davis

&&

.FIRE WEATHER...

Afternoon temperatures will finally cool back to normal readings
Sunday and Monday as a short wave trof settles over the area.
Rain chances will be fairly high on Sunday and Monday, but
decrease after Monday as the upper ridge builds back into the
area. No fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  87  70  89  71 /  20  50  30  50  30
Anniston    72  89  71  89  71 /  20  50  30  50  30
Birmingham  76  88  75  90  75 /  20  50  30  50  30
Tuscaloosa  74  89  72  91  73 /  30  50  30  50  30
Calera      73  88  72  90  72 /  30  60  30  50  30
Auburn      74  92  73  90  73 /  30  60  30  40  20
Montgomery  75  92  74  92  74 /  30  60  30  40  20
Troy        74  92  72  92  73 /  30  60  30  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening For the following
counties: Autauga...Barbour...Bibb...Bullock...Calhoun...
Chilton...Clay...Coosa...Dallas...Elmore...Greene...Hale...
Jefferson...Lee...Lowndes...Macon...Marengo...Montgomery...
Perry...Pickens...Pike...Russell...Shelby...St. Clair...Sumter...
Talladega...Tallapoosa...Tuscaloosa.

&&
Hazardous weather outlook, Jul 9, 10:07 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1007 AM CDT SAT JUL 9 2016

ALZ011>015-017>050-101815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1007 AM CDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

HEAT INDEX VALUES OVER 105 DEGREES ARE EXPECTED TODAY FOR A LARGE
PORTION OF CENTRAL ALABAMA. A HEAT ADVISORY IS IN EFFECT FROM NOON
TO 9 THIS EVENING FOR THE AFFECTED AREAS.

ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL
ALABAMA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS UP TO 60 MPH.
THE THREAT FOR SEVERE STORMS WILL DIMINISH THIS EVENING WITH THE
LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 9, 3:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     5 WSW GADSDEN           33.97N 86.09W
07/09/2016  M57.00 MPH       ETOWAH             AL   EMERGENCY MNGR

            GADSDEN ASOS REPORTS TSTM WIND GUST AT 50KTS AND 42KTS
            SUSTAINED

&&

CBAIRD
Special weather statement, Jul 9, 3:38 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT SAT JUL 9 2016

ALZ017-024-092115-
BLOUNT AL-JEFFERSON AL-
338 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLOUNT AND
NORTHEASTERN JEFFERSON COUNTIES UNTIL 415 PM CDT...

AT 338 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAYDEN...OR 10 MILES SOUTHWEST OF CLEVELAND...MOVING SOUTHEAST AT 15
MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...CLAY...PINSON...WARRIOR...KIMBERLY...LOCUST FORK...
TRAFFORD...HAYDEN...NECTAR...COUNTY LINE...INLAND LAKE...BANGOR...
BLOUNT SPRINGS...CLEAR SPRINGS...PALMERDALE...SMOKE RISE...
REMLAP AND VILLAGE SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3382 8648 3381 8651 3380 8652 3380 8657
      3377 8658 3376 8654 3367 8674 3393 8686
      3395 8683 3394 8682 3395 8681 3395 8679
      3397 8679 3397 8677 3398 8676 3402 8668
TIME...MOT...LOC 2038Z 330DEG 13KT 3392 8673

32/DAVIS
Special weather statement, Jul 9, 3:43 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CDT SAT JUL 9 2016

ALZ029-092115-
RANDOLPH AL-
343 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDOLPH COUNTY UNTIL
415 PM CDT...

AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRYSTAL LAKE...OR NEAR ROANOKE...MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROANOKE...WEDOWEE...MALONE...CRYSTAL LAKE...PARAN...TENNANT...
ROCK MILLS...R.L. HARRIS DAM...BIG SPRINGS...NAPOLEON...DICKERT...
ROCK STAND AND ROANOKE MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3311 8554 3327 8565 3338 8528 3311 8523
TIME...MOT...LOC 2042Z 251DEG 26KT 3321 8543

32/DAVIS
Local storm report, Jul 9, 3:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     5 WSW GADSDEN           33.97N 86.09W
07/09/2016  M59.00 MPH       ETOWAH             AL   EMERGENCY MNGR

            GADSDEN ASOS REPORTS TSTM WIND GUST AT 51KTS AND 42KTS
            SUSTAINED

&&

CBAIRD
Special weather statement, Jul 9, 3:48 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT SAT JUL 9 2016

ALZ025>027-092130-
TALLADEGA AL-ST. CLAIR AL-SHELBY AL-
348 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ST. CLAIR...
NORTHEASTERN SHELBY AND TALLADEGA COUNTIES UNTIL 430 PM CDT...

AT 348 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COLUMBIANA TO NEAR SYLACAUGA. MOVEMENT WAS
NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TALLADEGA...SYLACAUGA...PELL CITY...CHELSEA...CHILDERSBURG...
WILSONVILLE...LINCOLN...VINCENT...HARPERSVILLE...MUNFORD...
WESTOVER...WALDO...LOGAN MARTIN LAKE...SYCAMORE...
ALPINE BAY RESORT...LOGAN MARTIN DAM...COOSA ISLAND...ALPINE...
WINTERBORO AND CHANDLER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3350 8590 3346 8590 3345 8592 3340 8592
      3340 8594 3338 8594 3338 8598 3330 8598
      3329 8612 3319 8612 3320 8617 3311 8618
      3325 8669 3361 8635 3350 8587
TIME...MOT...LOC 2048Z 234DEG 27KT 3325 8659 3317 8619

32/DAVIS
Special weather statement, Jul 9, 3:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT SAT JUL 9 2016

ALZ013-092130-
FAYETTE AL-
349 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 430 PM
CDT...

AT 349 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BANKSTON...OR NEAR FAYETTE...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTE...BERRY...BELK...BANKSTON...BOLEY SPRINGS...
FOWLERS CROSSROADS...RICHARD ARTHUR FIELD...
FAYETTE COUNTY PUBLIC LAKE...
STONE WALL AND BEVILL STATE COLLEGE FAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3387 8762 3387 8753 3369 8753 3369 8742
      3365 8742 3360 8750 3361 8763 3358 8763
      3358 8767 3352 8767 3352 8782 3366 8794
TIME...MOT...LOC 2049Z 234DEG 27KT 3365 8773

32/DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 4:16 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Calhoun, Chilton and 22 more15 hr
Jul 9, 11:06 AM CDTSpecial Weather StatementBMXCherokee24 min
Jul 9, 11:32 AM CDTSpecial Weather StatementBMXChambers43 min
Jul 9, 12:00 PM CDTSpecial Weather StatementBMXDallas30 min
Jul 9, 12:14 PM CDTSpecial Weather StatementBMXCherokee, Etowah46 min
Jul 9, 12:22 PM CDTSpecial Weather StatementBMXMarengo53 min
Jul 9, 12:28 PM CDTSpecial Weather StatementBMXLee47 min
Jul 9, 12:29 PM CDTSpecial Weather StatementBMXPike46 min
Jul 9, 12:42 PM CDTSpecial Weather StatementBMXGreene33 min
Jul 9, 12:47 PM CDTSpecial Weather StatementBMXLee28 min
Jul 9, 12:57 PM CDTSpecial Weather StatementBMXCherokee48 min
Jul 9, 1:06 PM CDTSevere Thunderstorm WarningBMXTuscaloosa24 min
Jul 9, 1:13 PM CDTSpecial Weather StatementBMXPike47 min
Jul 9, 1:19 PM CDTSevere Thunderstorm WarningBMXLee, Russell41 min
Jul 9, 1:23 PM CDTSpecial Weather StatementBMXAutauga37 min
Jul 9, 1:33 PM CDTSevere Thunderstorm WarningBMXAutauga42 min
Jul 9, 1:36 PM CDTSpecial Weather StatementBMXHale, Perry39 min
Jul 9, 1:42 PM CDTSpecial Weather StatementBMXPickens48 min
Jul 9, 1:50 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter25 min
Jul 9, 1:54 PM CDTSpecial Weather StatementBMXChilton51 min
Jul 9, 1:57 PM CDTSpecial Weather StatementBMXEtowah33 min
Jul 9, 1:58 PM CDTSpecial Weather StatementBMXAutauga32 min
Jul 9, 2:05 PM CDTSpecial Weather StatementBMXBullock25 min
Jul 9, 2:16 PM CDTSpecial Weather StatementBMXPickens44 min
Jul 9, 2:19 PM CDTSpecial Weather StatementBMXCoosa41 min
Jul 9, 2:22 PM CDTSpecial Weather StatementBMXBibb38 min
Jul 9, 2:25 PM CDTSpecial Weather StatementBMXChilton50 min
Jul 9, 2:30 PM CDTSpecial Weather StatementBMXMontgomery30 min
Jul 9, 2:32 PM CDTSpecial Weather StatementBMXTallapoosa43 min
Jul 9, 2:36 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery24 min
Jul 9, 2:42 PM CDTSpecial Weather StatementBMXRussell33 min
Jul 9, 2:48 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa27 min
Jul 9, 2:50 PM CDTSpecial Weather StatementBMXChilton40 min
Jul 9, 3:04 PM CDTSpecial Weather StatementBMXWalker26 min
Jul 9, 3:14 PM CDTSpecial Weather StatementBMXBullock, Montgomery46 min
Jul 9, 3:17 PM CDTSpecial Weather StatementBMXWalker28 min
Jul 9, 3:22 PM CDTSpecial Weather StatementBMXTallapoosa23 min
Jul 9, 3:27 PM CDTSpecial Weather StatementBMXSt. Clair33 min
Jul 9, 3:29 PM CDTSpecial Weather StatementBMXJefferson31 min
Jul 9, 3:32 PM CDTSpecial Weather StatementBMXShelby28 min
Jul 9, 3:38 PM CDTSpecial Weather StatementBMXBlount37 min
Jul 9, 3:43 PM CDTSpecial Weather StatementBMXRandolph32 min
Jul 9, 3:48 PM CDTSpecial Weather StatementBMXShelby, Talladega42 min
Jul 9, 3:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 9, 3:55 PM CDTSpecial Weather StatementBMXTallapoosa50 min
Jul 9, 4:16 PM CDTSevere Thunderstorm WarningBMXTuscaloosa19 min
Jul 9, 4:28 PM CDTSpecial Weather StatementBMXJefferson32 min
Jul 9, 4:32 PM CDTSpecial Weather StatementBMXFayette, Lamar28 min
Jul 9, 4:58 PM CDTSpecial Weather StatementBMXWalker32 min
Jul 9, 5:02 PM CDTSpecial Weather StatementBMXFayette, Lamar28 min
Jul 9, 6:02 PM CDTAreal Flood AdvisoryBMXWalker58 min
Jul 9, 6:59 PM CDTAreal Flood AdvisoryBMXWalker61 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.